# SDR CA051103008

- Difficulty date: October 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 46,779 hours
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 500310401
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 20,240 hours, 10,907 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, LOST EGT INDICATION UPON DESCENDING AND POWER REDUCTION NR1 ENGINE RESULTED IN VIBRATION REQUIRING NR1 ENGINE TO BE SHUTDOWN. INITIAL INSPECTION INDICATED SOME VISIBLE T4 BLADE DAMAGE WHEN VIEWED THROUGH TAILPIPE.
